Approximation avec croissance des fonctions holomorphes de plusieurs variables
Annales de l'Institut Fourier, Volume 22 (1972) no. 1, pp. 67-87.

We study the approximation of holomorphic functions in an open subset of C n , satisfying growth conditions, by holomorphic functions defined in a given larger domain and satisfying given stronger growth conditions. We start from weight functions δ,δ on C n such that δ δ and associate algebras 𝒪(δ),𝒪(δ ), such that 𝒪(δ )𝒪(δ). We prove an approximation theorem when the weight function δ of small domain is convex with respect to functions in the large domain, by using the symbolic calculus of L. Waelbroeck and the estimates for the ¯-operator of L. Hörmander. We also prove a factorization theorem in 𝒪(δ ) with the structure defined by 𝒪(δ).

On étudie l’approximation des fonctions holomorphes dans un ouvert de C n , qui satisfont des hypothèses de croissance, par des fonctions holomorphes dans un ouvert plus grand et qui satisfont des hypothèses de croissance plus strictes. Les hypothèses de croissance sont définies par des poids δ,δ , avec δ δ, auxquels sont associées des algèbres 𝒪(δ),𝒪(δ ). On établit en particulier un théorème d’approximation des fonctions de 𝒪(δ) par celles de 𝒪(δ ) lorsque δ a une propriété de convexité convenable relativement aux fonctions de 𝒪(δ ), à l’aide du calcul symbolique de L. Waelbroeck et des majorations pour l’opérateur ¯-operator de L. Hörmander. On démontre aussi un énoncé de factorisation dans 𝒪(δ ) avec la structure induite par 𝒪(δ).

@article{AIF_1972__22_1_67_0,
     author = {Ferrier, Jean-Pierre},
     title = {Approximation avec croissance des fonctions holomorphes de plusieurs variables},
     journal = {Annales de l'Institut Fourier},
     pages = {67--87},
     publisher = {Institut Fourier},
     volume = {22},
     number = {1},
     year = {1972},
     doi = {10.5802/aif.402},
     zbl = {0219.32009},
     mrnumber = {49 #633},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.402/}
}
TY  - JOUR
AU  - Ferrier, Jean-Pierre
TI  - Approximation avec croissance des fonctions holomorphes de plusieurs variables
JO  - Annales de l'Institut Fourier
PY  - 1972
DA  - 1972///
SP  - 67
EP  - 87
VL  - 22
IS  - 1
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.402/
UR  - https://zbmath.org/?q=an%3A0219.32009
UR  - https://www.ams.org/mathscinet-getitem?mr=49 #633
UR  - https://doi.org/10.5802/aif.402
DO  - 10.5802/aif.402
LA  - fr
ID  - AIF_1972__22_1_67_0
ER  - 
%0 Journal Article
%A Ferrier, Jean-Pierre
%T Approximation avec croissance des fonctions holomorphes de plusieurs variables
%J Annales de l'Institut Fourier
%D 1972
%P 67-87
%V 22
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.402
%R 10.5802/aif.402
%G fr
%F AIF_1972__22_1_67_0
Ferrier, Jean-Pierre. Approximation avec croissance des fonctions holomorphes de plusieurs variables. Annales de l'Institut Fourier, Volume 22 (1972) no. 1, pp. 67-87. doi : 10.5802/aif.402. http://archive.numdam.org/articles/10.5802/aif.402/

[1] I. Cnop, Un problème de spectre dans certaines algèbres de fonctions holomorphes à croissance tempérée, C.R. Acad. Sc. Paris, A 270, (1970), 1690-1691. | MR | Zbl

[2] I. Cnop, A theorem concerning holomorphic functions with bounded growth (thesis).

[3] J.P. Ferrier, Séminaire sur les algèbres complètes, Springer Lectures Notes, n° 164, (1970). | MR | Zbl

[4] J.P. Ferrier, Sur la convexité holomorphe et les limites inductives d'algèbres O(δ) ; C.R. Acad. Sc. Paris. A, (1971). | Zbl

[5] L. Hörmander, Generators for some rings of analytic functions, Bull. Am. Math. Soc., 73, 943-949, (1967). | MR | Zbl

[6] L. Hörmander, L² estimates and existence theorems for the ∂-operator, Acta Math., 113, 89-152, (1965). | MR | Zbl

[7] B. Malgrange, Sur les systèmes différentiels à coefficients constants ; Coll. Int. du C.N.R.S., 117, (1963), 113-122. | MR | Zbl

[8] L. Waelbroeck, Etude spectrale des algèbres complètes, Mém. Cl. Sc. Acad. Roy. Belg., 31, fasc. 7, (1960). | MR | Zbl

[9] L. Waelbroeck, Lectures in spectral theory, Dep. Math. Univ. Yale, (1963).

Cited by Sources: